# SDR A6WA202110227924

- Difficulty date: September 16, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 39,871 hours, 39,263 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 60021032
- Part serial: NSN
- Condition: Dented
- Location: Fs 755
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS ON AFT FUSELAGE SKIN FS755.00 - 67.50 DATUM AND STR26L AND STR26R.  ***AIRCRAFT REMOVED FROM SERVICE***  PERFORMED TWO DOUBLER REPAIRS TO THE AFT FUSELAGE SKIN AT FS755.00 - 67.50  DATUM AND STR26L AND STR26R. DENT DIMENSION LH S26 L= 2.300Ï¿½ X W = 1.200Ï¿½ X D = 0.008Ï¿½ AND RH S26 L= 2.850Ï¿½ X W = 1.300Ï¿½ X D= 0.035Ï¿½. CUTOUT DIMENSIONS LH S26 ARE L= 3.100Ï¿½ X W = 1.00Ï¿½, AND RH 26 ARE L= 3.100Ï¿½ X W = 1.100Ï¿½.  FABRICATED TWO DOUBLER WITH SAME DIMENSIONS L = 8.600Ï¿½ X W = 5.750Ï¿½ FROM 0.063Ï¿½ CLAD ALUMINUM. PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA # AWAC-CRJ253-01663 REV IR DATED 8/19/2021. WORK PERFORMED UNDER AERSALE WORK ORDER 003442, CARD NO. 20040, TT: 39871:10 TC: 39263.
